Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
youtube

Post Accutane-No oil but acne??

Hello there,

I got off accutane in late may and started to get acne back around late September (bout 4 months post).

Although my skin is ALOT less oily, my acne came back. I find this really weird because I always thought my oil was why I got alot of my acne..

Has this happend to others as well?

Share this post


Link to post
Share on other sites

yup that happened to me, hell i cant even notice any oil on my skin, but i only took accutane for 3months, at 40 mg a day. The acne are just small white heads tho, not as bad as it was before, but i just started another course of accutane.

For me, i think my skin still clogged up and even a little bit of oil, especially near the nose and mouth areas, causes the acne. This time ill finish a full course and take no chances.

Im no expert, but i know how frustrating it is to see no oil, and still breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×